norflex/muscle relaxer

Discussion in 'Fibromyalgia Main Forum' started by heapsreal, Jun 18, 2008.

  1. heapsreal

    heapsreal New Member

    Hi, about to start norflex for my tight aching muscles etc. Anyone had any experience with this, side effects etc.
    Have already use search option here, not much info there.
  2. heapsreal

    heapsreal New Member

    Hi all,
    Took my first norflex tonight. Has some good sedation qualities, helps the insomnia and feels like a antihistamine(is a derivative of antihistamines). Definately helped with the aches and pains and relaxes the muscles. Just hope it keeeps working for a while, will be taking it intermittently so this should help with any tolerance to this med. Will try this with doxepin soon and see if it helps me get that nice deep restorative sleep, they both do anyway but hopefully wake up refreshed and relaxed/loose without pulling a muscle getting out of bed, lol.
  3. jmq

    jmq New Member

    I am glad you posted this. I already have tried Soma and Skellaxin so I was going to ask the dr. for something new. Hope it continues to help you out.

    jmq
  4. heapsreal

    heapsreal New Member

    How did you initially find those muscle relaxers? I find if you take things intermittently or have breaks from certain meds that when you go back on them they start working again. I also have lyrica which works well but puts the weight on, so I may use it 1-2 times a week and the norflex couple of times a week. Bit of a hangover affect from norflex but this will probably only last a short while, good to take saturday night then sleep in sunday, lol
  5. jmq

    jmq New Member

    My docs gave me the Soma and Skellaxin. ( Rhemy and Internist that I go to ) You are so right. If I take them too regularly, they do not seem to work anymore. I try to just take them if my spasms are keeping me from sleeping. I have one severe spasm in my neck that gets so bad that the bed moves and my husband cant sleep either!

    I havent tried the Lyrica yet. I was once on a similar med, and it made me so dizzy. I should try it again. The Cymbalta made me gain weight too! I have always been naturally skinny...weighed 100 lbs until I turned 40! Now I am 148 lbs!!!! 20 of it gained in the last 6 months. Not good.

    Take care,
    jmq